Results 1 to 5 of 5
decreased urination from taking pain killers
  1. #1
    DrAnswers is offline New Member
    Join Date
    May 2004
    Location
    USA.
    Posts
    1

    Default decreased urination from taking pain killers

    Since Ive been taking pain mediation for my nerve damage in my feet I had trouble urinating ,Im a male if it makes a difference, How can I help my situation? is there a drug out thier for this? I know the obvious like decrease meds and drink more. What about Vitamians for your prostate? does it even effect your prostate? looking for annswers

    You will never know if you don't ask?

  2. #2
    ivebeenhurtin is offline New Member
    Join Date
    Apr 2004
    Location
    USA.
    Posts
    4

    Default


    I wish I had some answers for you about what is going on, but I really don't. Just some information that may or may not be helpful. I never realized how many nerves ended in your feet and the different parts of the body it could affect if they were to become damaged. Just last week I was in a Bath and Body store and they sell these socks that are designed for massage (by someone other than yourself of course). They show what different areas of the foot affect each part of your body. So if you are having difficulties urinating it may have something to do with the damage of your nerves on your foot[?]

    I found these socks so intriguing, because shortly after my foot surgery (approximately 4 months)I out of the blue started to have real bad stomach cramping and was as much as put in the hospital to be watch for a possible appendicitis. Surprisingly enough, where I had surgery at is where the nerves for the stomach and intestines are. I am assuming it took 4+ months for the damaged nerves to heal and when they started to come back to life, it fooled my body and the doctor!

    I too suffer from difficulty urinating at times. I have to go so bad and then it will take me 10 minutes to go. I have always blamed this on my Stenosis in L4 & L5. Now I am not positive, if could be from permanent nerve damage caused by the scar tissue in my foot.

    Good luck and I do hope someone may have an answer for us, butt for the mean while either turn on the faucet before going and let it run until you go or imagine a river or stream flowing. This helps me a bit.[:I]

    ~Still Hurting, but trying to think P*O*S*I*T*I*V*E* !!!~

    Lord please help me to get through my every day. If there is no help than please jus take me away!

  3. #3
    Dowdy is offline Junior Member
    Join Date
    Sep 2004
    Location
    .
    Posts
    31

    Default

    I too suffer from this. Feel the need to pee, bad, then only a little happens. Then get the urge and pee a quart. Taking hydrocodone and diazepam. Wondering if I have kidney damage? I do have pain in my back no doctor can diaznose.[?]

  4. #4
    painkiller is offline Junior Member
    Join Date
    Aug 2004
    Location
    .
    Posts
    22

    Default

    Trouble urinating is an expected side effect from Hydrocodone and other opiate/opiods. It enlarges the prostate as well as relaxes the muscles making it harder to urinate. Nothing to worry about as long as you keep on a regular urinating schedule.

    -painkiller

  5. #5
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    I agree with painkiller,I have over 20 years experience with narcotic painkillers and I can say that the more you take the harder it is to go but it won't hurt you.It's just something you get used to.......Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22